Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can implanon cause oral lesions? Outbreaks in the in the mouth. Allergic reaction?

Can implanon cause oral lesions? I started to have out breaks in my mouth a couple months after I received the implanon. I have gone to the doctor and the dentist . Both were very unclear abou what it could be. The doctor ran some tests and they came back negative and the dentist said he has never seen anything like this before and took pictures but still has yet to get back to me. He seems to think its some sort pf allergic reaction . The implanon is the only thing I can think of that would cause this. I haven t changed my diet or anything like that.
Asked On : Wed, 13 Feb 2013
Answers:  3 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
HI and welcome ,
IMPLANON is the implant for birth control . So you need to consult a concerned doctor like a gynaec and OBS or a birth control consultant who can guide you in a proper way.

As far as oral lesions are concerned , its outbreak can be allergic , or stress related or may be due to deficiency or vitamins , immunocompromised conditions , medications or oral infections bacterial or viral
This can be confirmed only on clinical examination so please visit a dentist and get it evaluated.

Meantime you can use antiseptic mouth wash like chlorhexidine for mouth rinsing , maintain good oral hygiene , apply DENTOGEL an antiseptic anlagesic oral ointement topically pver the lesion will give relief.

i hope this helps ,
take care.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Neha Gupta's  Response
Welcome to the forum.
Implanon is a medicine which is used in contraception. Implanon contains etonogestrel.
Implanon is usually replaced every two to three years.
Implanon outbreak can be allergic or stress related or may be due to deficiency or vitamins , immunocompromised conditions , medications or oral infections bacterial or viral.
Meanwhile you have to aintain good oral hygine.
you can use chlorhexidine mouthwash for rinsing.
I hope this information has been both informative and helpful for you.
You can consult me again directly through my profile .
Answered: Fri, 15 Feb 2013
I find this answer helpful
Dentist Dr. Anshumala Singh's  Response
dear friend.

thanks for sharing your concern.

IMPLANON is used as birth control measures. if you feel it could be due to this then you must visit your gynecologisit in this regard for detail information.

remember it could be some allergic reaction too,which will regress after discontinuation of that particular agent.
it could be stress induced or some vitamin deficiency too.

get yourself clinically evaluated thoroughly meanwhile take multivitamin supplements.

observe the changes in the lesion,and report to your dentist if any.

during this period maintain good oral hygeine.

use antiseptic mouthwashes too.

for local application can use dentogel.

hope this helps.

Answered: Mon, 25 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor